journal6 ›› 2015, Vol. 36 ›› Issue (4): 9-11.DOI: 10.3969/j.issn.1007-2985.2015.04.003

• Mathematics • Previous Articles     Next Articles

Strengthened Multi-Parameter Hilbert-Type Inequality with Homogeneous Kernel

 YANG  Yu-Ying   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2015-07-25 Published:2015-07-27

Abstract: By introducing the weight function and using the technique of real analysis,an improvement of Hilbert-type integral inequality with homogeneous kernel in the whole plane is given.Some new inequalities are thus established.

Key words: homogeneous kernel, weight coefficient, parameter, Hilbert-type integral;inequality

WeChat e-book chaoxing Mobile QQ